Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 173, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 29, 2017, 5:10 PM MDT for Kit Carson County, Colorado; Sherman County, Kansas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2017, 5:10 PM MDT (23:10 UTC)
- Expired
- Jun 29, 2017, 6:15 PM MDT
- In force
- 65 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Kit Carson County, CO, Sherman County, KS
The radar
The Goodland radar (KGLD), 26 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:31 PM MDT | HAIL 0.5 | 1 Ene Goodland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:50 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -444 J/kg
- Mixed-layer LCL
- 2157 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
674
WUUS53 KGLD 292310
SVRGLD
COC063-KSC181-300015-
/O.NEW.KGLD.SV.W.0173.170629T2310Z-170630T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
510 PM MDT THU JUN 29 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
East central Kit Carson County in east central Colorado...
Western Sherman County in northwestern Kansas...
* Until 615 PM MDT
* At 510 PM MDT, a severe thunderstorm was located 7 miles west of
Kanorado, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Goodland, Burlington, Kanorado and Ruleton.
This includes the following highways...
Interstate 70 in Kansas between mile markers 0 and 24.
Interstate 70 in Colorado between mile markers 438 and 450.
Highway 385 between mile markers 188 and 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3924 10227 3946 10228 3956 10159 3923 10158
TIME...MOT...LOC 2310Z 263DEG 29KT 3937 10216
HAIL...1.50IN
WIND...60MPH
$$
Lundquist5 follow-up statements
531
WWUS53 KGLD 292320
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
520 PM MDT THU JUN 29 2017
COC063-KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Kit Carson CO-Sherman KS-
520 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL KIT CARSON AND WESTERN SHERMAN COUNTIES...
At 520 PM MDT, a severe thunderstorm was located near Kanorado,
moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Goodland, Kanorado and Ruleton.
This includes the following highways...
Interstate 70 in Kansas between mile markers 0 and 24.
Interstate 70 in Colorado between mile markers 441 and 450.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3925 10221 3947 10222 3956 10159 3923 10158
TIME...MOT...LOC 2320Z 263DEG 29KT 3938 10205
HAIL...1.50IN
WIND...60MPH
$$
Lundquist008
WWUS53 KGLD 292333
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
533 PM MDT THU JUN 29 2017
COC063-292342-
/O.CAN.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Kit Carson CO-
533 PM MDT THU JUN 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIT CARSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado...and northwestern Kansas.
LAT...LON 3956 10159 3923 10158 3926 10205 3949 10205
TIME...MOT...LOC 2332Z 263DEG 29KT 3939 10192
$$
KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Sherman KS-
533 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WESTERN SHERMAN COUNTY...
At 532 PM MDT, a severe thunderstorm was located 4 miles northwest of
Ruleton, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Goodland, Kanorado and Ruleton.
This includes Interstate 70 in Kansas between mile markers 0 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3956 10159 3923 10158 3926 10205 3949 10205
TIME...MOT...LOC 2332Z 263DEG 29KT 3939 10192
HAIL...1.50IN
WIND...60MPH
$$
Lundquist251
WWUS53 KGLD 292339
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
539 PM MDT THU JUN 29 2017
KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Sherman KS-
539 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL SHERMAN COUNTY...
At 538 PM MDT, a severe thunderstorm was located 4 miles northwest of
Goodland, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Goodland and Ruleton.
This includes Interstate 70 in Kansas between mile markers 7 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3956 10159 3923 10158 3925 10193 3949 10195
TIME...MOT...LOC 2338Z 266DEG 35KT 3938 10178
HAIL...1.00IN
WIND...60MPH
$$
Lundquist414
WWUS53 KGLD 292350
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
550 PM MDT THU JUN 29 2017
KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Sherman KS-
550 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL SHERMAN COUNTY...
At 549 PM MDT, a severe thunderstorm was located 5 miles north of
Goodland, moving east at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Goodland.
This includes Interstate 70 in Kansas between mile markers 11 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3930 10158 3931 10184 3950 10189 3956 10159
TIME...MOT...LOC 2349Z 249DEG 24KT 3943 10173
HAIL...1.00IN
WIND...70MPH
$$
Lundquist335
WWUS53 KGLD 300001
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
601 PM MDT THU JUN 29 2017
KSC181-300015-
/O.CON.KGLD.SV.W.0173.000000T0000Z-170630T0015Z/
Sherman KS-
601 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL SHERMAN COUNTY...
At 601 PM MDT, a severe thunderstorm was located 8 miles northeast of
Goodland, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Goodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3934 10158 3933 10170 3952 10180 3956 10159
TIME...MOT...LOC 0001Z 263DEG 29KT 3944 10160
HAIL...1.00IN
WIND...70MPH
$$
LundquistWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:37 PM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 29, 1:37 PM MDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Goodland KS 137 PM MDT Thu Jun 29 2017 .SHORT TERM...(Today through Saturday night) Issued at 317 AM MDT Thu Jun 29 2017 Forecast issues will be thunderstorm/severe weather chances through tonight. Satellite showing an amplified pattern from the Pacific to along the west coast of North America. After that the flow flattens out with several shortwave troughs within that flow. Stalled front is draped across the area at this time. Not a lot of time to take a look at everything this morning due to ongoing severe weather. So concentrated on the first 24 hours. Today/tonight...High resolution models and large scale models show a cluster of thunderstorms and a convectively induced 700 mb circulation over the far eastern portion of the area through mid morning. So will hold on to low pops through that time. Will probably be trimming off or ending most of the severe thunderstorm watch before the end of the shift. Tricky forecast through this period. Pretty sure that there will be lingering affects from this morning convection. Thinking the synoptic front will be south of the area. Also will probably have some outflow boundaries across the area but just not sure where. Am expecting drying and subsidence behind this mornings activity to keep most of the day dry until very late this afternoon. Left front quadrant remains over the southern portion of the area through the morning. That left front quadrant continues over the southern half of the area through the afternoon. During the night, most of the output develops a coupled jet structure over the area during the evening and looks to remain through the rest of the night. Models want to develop thunderstorms/convectively induced circulation center in the southwest portion later this afternoon. They then move thunderstorms and mcv mostly across the southern portion of the area during the evening. Then from late in the evening into the overnight hours, a rather strong northwest flow shortwave will move across the area. This in conjunction with the jet lift should increase coverage or bring in a second wave. Am concerned that the models may be underdoing the overnight convection. Friday/Friday night...Because of the strong shortwave and coupled jet lift, raised pops in the morning a little over what the builder gave me. Rainfall should end by late morning. Much cooler temperatures expected. May need to lower mins a little more. Saturday/Saturday night...Spent very little time on this period and kept what the builder gave me. .LONG TERM...(Friday night through Thursday) Issued at 137 PM MDT Thu Jun 29 2017 Flow aloft becomes northwesterly Friday night as a ridge builds over the southwestern CONUS. High pressure moves east onto the region, resulting in increased temperatures on Saturday as well as dry weather. Models hint at a quick shot at precipitation overnight on Saturday for the southern portion of the forecast area. The next shortwave set to impact the area arrives on Sunday, generating shower and thunderstorm chances in the afternoon and evening. The shortwave strengthens a lee trough, with southerly winds drawing moisture north. The increasing moisture along with decent shear and instability should be enough for a few severe thunderstorms. Will continue to monitor. Precipitation exits the region overnight. A somewhat active pattern continues into next week with the upper ridge expanding northeast and some moisture filtering northward underneath. A similar setup to Sunday will develop on Monday. However, in addition to this, a disturbance traverses the Rockies and advances across the area. This generates shower and thunderstorm chances again in the afternoon and evening hours. Dry conditions are anticipated on Tuesday as the system moves east. Wednesday and Thursday: The upper ridge over the southwestern portion of the country amplifies, expanding north and east, and flow aloft remains from the north northwest during this period on the eastern side of the high pressure. Guidance differs in the strength and position of the ridge. Kept slight to low chance PoPs each afternoon and evening as disturbances work their way through the flow. High temperatures during the period mainly range within the mid 80s to mid 90s across the region. Low temperatures stay in the 50s and 60s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1145 AM MDT Thu Jun 29 2017 KGLD, vfr conditions expected through the period. There will be a one to two hour window (23z-01z) where strong to severe thunderstorms producing wind gusts in excess of 50kts, large hail and heavy rainfall could impact the terminal. If this happens mvfr conditions likely. Otherwise precipitation coverage too low to include in the forecast. Winds generally from the north to northeast at speeds 11kts or less. KMCK, vfr conditions expected through the period. Isolated thunderstorms possible from taf issuance through about 21z but right now confidence too low to include in forecast. Rest of the forecast looks to be dry. Winds gusting to 25kts or so from 21z- 00z then north to northwest 10kts or less. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...BULLER SHORT TERM...BULLER LONG TERM...JBH AVIATION...99
Hazardous weather outlook, Jun 29, 10:15 AM MDT, 6 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1015 AM MDT Thu Jun 29 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1015 AM MDT Thu Jun 29 2017 /1115 AM CDT Thu Jun 29 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...TODAY AND TONIGHT... Strong and severe thunderstorms are expected after 3 PM MDT (4 PM CDT) generally along and south of Interstate 70. Wind gusts over 70 mph producing blowing dust and reduced visibilities along with large hail will be the primary threats. Very heavy rainfall is also possible for a short period of time which could cause sharply reduced visibilities and possible flooding of poor drainage and low lying areas. The severe weather threat should be over by 9 PM MDT (10 PM CDT). .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... On Sunday afternoon and night, there will be a chance of thunderstorms across the entire area. Some of these storms could become severe. On Tuesday afternoon and night, isolated thunderstorms are expected across east central Colorado. A few of these storms could become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed after 3 PM MDT (4 PM CDT).
In the hours before
Special weather statement, Jun 29, 2:49 PM MDT, 2 hours 21 minutes before
Special Weather Statement National Weather Service Goodland KS 249 PM MDT THU JUN 29 2017 COZ091-292100- Kit Carson County CO- 249 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIT CARSON COUNTY UNTIL 300 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 4 miles southeast of Flagler, moving east at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Flagler and Seibert. This includes Interstate 70 in Colorado between mile markers 392 and 408. A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3918 10313 3933 10312 3936 10280 3916 10283 TIME...MOT...LOC 2049Z 272DEG 17KT 3924 10303 Lundquist
Special weather statement, Jun 29, 2:59 PM MDT, 2 hours 11 minutes before
Special Weather Statement National Weather Service Goodland KS 259 PM MDT THU JUN 29 2017 COZ091-292115- Kit Carson County CO- 259 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIT CARSON COUNTY UNTIL 315 PM MDT... At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 6 miles southeast of Flagler, moving east at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seibert and Vona. This includes Interstate 70 in Colorado between mile markers 396 and 412. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3919 10306 3933 10305 3937 10273 3916 10275 TIME...MOT...LOC 2058Z 272DEG 20KT 3924 10297 Lundquist
Special weather statement, Jun 29, 3:16 PM MDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Goodland KS 316 PM MDT THU JUN 29 2017 COZ091-292130- Kit Carson County CO- 316 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY UNTIL 330 PM MDT... At 316 PM MDT, Doppler radar was tracking a strong thunderstorm 6 miles southwest of Seibert, moving east at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seibert. This includes Interstate 70 in Colorado between mile markers 398 and 413. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3917 10303 3931 10301 3929 10272 3913 10274 TIME...MOT...LOC 2116Z 271DEG 7KT 3923 10294 Lundquist
Special weather statement, Jun 29, 3:30 PM MDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Goodland KS 330 PM MDT THU JUN 29 2017 COZ091-292145- Kit Carson County CO- 330 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY UNTIL 345 PM MDT... At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 5 miles south of Seibert, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seibert and Vona. This includes Interstate 70 in Colorado between mile markers 402 and 415. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3914 10296 3931 10293 3931 10268 3910 10270 TIME...MOT...LOC 2130Z 271DEG 20KT 3923 10285 Lundquist
Special weather statement, Jun 29, 3:34 PM MDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Goodland KS 334 PM MDT THU JUN 29 2017 COZ091-292145- Kit Carson County CO- 334 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY UNTIL 345 PM MDT... At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 6 miles northwest of Seibert, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Kit Carson County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3931 10303 3945 10306 3952 10280 3931 10276 TIME...MOT...LOC 2134Z 262DEG 9KT 3937 10295 Lundquist
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:42 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 33 min |
| Jun 28, 11:10 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 14 min |
| Jun 28, 11:25 PM MDT | Special Weather Statement | GLD | Cheyenne | 65 min |
| Jun 28, 11:54 PM MDT | Special Weather Statement | GLD | Kit Carson | 66 min |
| Jun 29, 12:07 AM MDT | Special Weather Statement | GLD | Cheyenne | 53 min |
| Jun 29, 1:10 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 50 min |
| Jun 29, 2:49 PM MDT | Special Weather Statement | GLD | Kit Carson | 11 min |
| Jun 29, 2:59 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Jun 29, 3:16 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 29, 3:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 15 min |
| Jun 29, 3:34 PM MDT | Special Weather Statement | GLD | Kit Carson | 11 min |
| Jun 29, 3:46 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 59 min |
| Jun 29, 3:57 PM MDT | Tornado Warning | GLD | Kit Carson | 33 min |
| Jun 29, 5:25 PM MDT | Special Weather Statement | GLD | Cheyenne | 20 min |
| Jun 29, 5:59 PM MDT | Special Weather Statement | GLD | Cheyenne | 16 min |
| Jun 29, 12:50 AM MDT | Special Weather Statement | GLD | Sherman, Wallace | 55 min |
| Jun 29, 1:46 AM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 44 min |
| Jun 29, 1:55 AM MDT | Special Weather Statement | GLD | Gove, Graham, Logan, Norton, Sheridan, Wichita | 65 min |
| Jun 29, 2:09 AM MDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 51 min |
| Jun 29, 2:20 AM MDT | Severe Thunderstorm Warning | GLD | Sheridan | 40 min |
| Jun 29, 2:26 AM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 34 min |
| Jun 29, 2:32 AM MDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 43 min |
| Jun 29, 3:01 AM MDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan, Thomas | 30 min |
| Jun 29, 3:05 AM MDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 26 min |
| Jun 29, 3:37 AM MDT | Special Weather Statement | GLD | Graham | 53 min |
| Jun 29, 5:47 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 58 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.